MAUDE Adverse Event Report: NEURONETICS, INC NEUROSTAR ADVANCED THERAPY; TMS

NEURONETICS, INC NEUROSTAR ADVANCED THERAPY; TMS
Model Number V.3.0
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Headache (1880)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient reported having 70 migraines per month compared to 2-3 per month prior to tms.The patient sought care at the er due to the migraines and has been given an anti-convulsant medication which seems to be helping more than anything else yet.However, the patient did not have any complaints during treatment or for the past 6 months.Whenever the practice has spoken with the patient (since she called with the complaint), the patient has a positive happy affect (mood) when speaking to her.This doesn't match what she is telling them.The patient was open with the treater during her course of treatment that she was constantly searching the internet for side effects from tms and tends to have attention seeking behaviors.The patient alleges that she lost her job due to the increase in migraines, however, the patient has a history of losing jobs (reasons unknown).
 
Event or Problem Description
The patient notified the tms provider's office that they have been experiencing worsening migraines since ending tms treatment 6 months ago.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC
3222 phoenixville pile
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
nadine lievenbruck
3222 phoenixville pike
malvern, PA 19355
8776007555
MDR Report Key24038320
Report Number3004824012-2026-00002
Device Sequence Number9260095
Product Code OBP
UDI-Device Identifier00869378000117
UDI-Public00869378000117
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161519
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberV.3.0
Device Catalogue Number81-01335-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRISODOL 1.25 INJECTION MONTHLY (VIT D).; KEPPRA 250.; LAMICTAL 150 DAILY.; NORFLEX 100MG BID PRN.; NURTEC 75 EVERY OTHER DAY.; TENEX.; TORADOL 10 MG BID PRN.; ZOFRAN 80 PRN.
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexFemale
Patient Weight69 KG
Patient EthnicityHispanic